American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D55) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Thomas Geisser and Lars Hesselholt. On relative and bi-relative algebraic $K$-theory of rings of finite characteristic. J. Amer. Math. Soc. 24 (2011) 29-49. MR 2726598.
Abstract, references, and article information   
View Article: PDF

[2] G. Cortiñas, C. Haesemeyer and C. Weibel. $K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst. J. Amer. Math. Soc. 21 (2008) 547-561. MR 2373359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas Geisser and Lars Hesselholt. The de Rham-Witt complex and $p$-adic vanishing cycles. J. Amer. Math. Soc. 19 (2006) 1-36. MR 2169041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joachim Cuntz and Daniel Quillen. Cyclic homology and nonsingularity . J. Amer. Math. Soc. 8 (1995) 373-442. MR 1303030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joachim Cuntz and Daniel Quillen. Algebra extensions and nonsingularity . J. Amer. Math. Soc. 8 (1995) 251-289. MR 1303029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. T. Farrell and L. E. Jones. Isomorphism conjectures in algebraic $K$-theory . J. Amer. Math. Soc. 6 (1993) 249-297. MR 1179537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia